Translator Disclaimer
December 1976 Completely positive maps on C-algebras and the left matricial spectra of an operator
John Bunce, Norberto Salinas
Duke Math. J. 43(4): 747-774 (December 1976). DOI: 10.1215/S0012-7094-76-04358-1
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.43 • No. 4 • December 1976
Back to Top